# SDR DALA2022041102498

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,850 hours, 27,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 A.A. AD 02 DISBONDS OF 1) STA ISS 152.3 1.000 IN X 0.700 IN 2) STA ISS 263.6 1.500 IN X 1.200 IN AT UPPER SKIN LE SLAT 6 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00045: UPPER SKIN LE SLAT 6 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 S.R.M. (2187255)
